# SDR 2003UALA00375

- Difficulty date: April 10, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 47,905 hours, 7,750 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

A/C EXPERIENCED DROP IN NR 1 ENGINE OIL QTY AND PRESSURE. ENGINE WAS REMOVED FROM A/C AND HOC RUN PERFORMED AT TEST CELL.  FOUND NR 1 & 2 OIL SCAVENGE TUBE LEAKING AT 'B' NUT.  REPLACED TUBE.  IDG CARBON SEAL AT THE MAIN GEAR BOX WAS REPLACED DUE TO THE IDG BEING REPLACED.   NO HOC REPORTED AFTER TEST.
